Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lamotragine Side Effects

Lamotragine Side Effects

I've been talking Lamotragine for 2wks after being on Keppra.
I've expecting bad side effects. Tremors, sickness.
Has anyone else had these side effects and how long did they last.

A MyEpilepsyTeam Member said:

Different Medications affect different people in different ways. No 2 bodies are the same. Lamotrogine is working a gem for me. My seizures aren't as frequent & it is not taking too long to come back around after a seizure.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I've been taking both of those together for quite a while and they seem to be effective. I do get tremors though and very little but I do have some depression at times. It may not be the pills though. I'm not sure. I do know there are certain ones that can't be taken together though. I was on i believe lamotragine and carbamzapine and it caused a bad case of vertigo and dizziness as well as double vision. Not fun.

posted over 2 years ago
A MyEpilepsyTeam Member said:

Had tremors also. Keppra made me mean...only took keppra for a few weeks, it was horrible.

posted over 2 years ago
A MyEpilepsyTeam Member said:

3 weeks to a month. Then again if dose goes up.
The rash- call doctor without delay. It's necrosis. You gotta come off ASAP if you see it.

edited, originally posted over 2 years ago
A MyEpilepsyTeam Member said:

I have been on lamotrigine for 20 years and it took 3months for my neurologist to decide what the correct amount for me to take would be.
Initially I was very dizzy, I had double vision, my balance was completely out of sync I felt and looked drunk! but from discussing all the side effects we managed to find the right amount my body could handle with no side effects hence I've been on it for 20 years with no side effects once the correct dose was sorted.

posted over 2 years ago
Already a Member? Log in